| Catalog Number |
2C8921 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an unspecified quantity of clearlink system 3-port manifold got disconnected from the distal end of an unknown quantity of one-link non-dehp standard bore catheter extension set.It was further reported, "after connection was established" the user would have to make ¿three quarters of turn to establish connection¿.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.